Ask an expert
Question

07 Jul 2005

Urgent : possible pregnancy & antibiotics
I took clomid as I have not been ovulating. I went for regular scans. From the scan I ovulated on 26 June. I went for a progesterone test on 4 July. My levels were very low & I was told it was not a good ovulation. I have since been prescribed antibiotics for a throat infection, which I started taking yesterday. I have noticed some bleeding today - 11 days after ovulation. Could this be an implantation bleed or is this unlikely based on the low progesterone? Is it just an early period? Should I stop taking the antibiotics?
Answer 334 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Check if your antibiotics are safe in pregnancy and, if so, carry on with them. Time will tell whether it is an implantation bleed or ealy period.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.